Singularities of Solutions to the Wave Equation in Three Dimensions.
Journal für die reine und angewandte Mathematik, Tome 205 (1960), pp. 75-81
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__205_150452,
author = {R.P. Gilbert},
title = {Singularities of {Solutions} to the {Wave} {Equation} in {Three} {Dimensions.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {75--81},
year = {1960},
volume = {205},
zbl = {0099.07901},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__205_150452/}
}
R.P. Gilbert. Singularities of Solutions to the Wave Equation in Three Dimensions.. Journal für die reine und angewandte Mathematik, Tome 205 (1960), pp. 75-81. http://geodesic.mathdoc.fr/item/JRAM_1960__205_150452/